Yes it is. try to stick to one tread it makes it easier to talk :)
Yes it will be easier then anyone's on this forum today :)
Ok 2 yrs you will feel a little worse.. Definitely get rls stuff Hot baths showers also work to help relive this symptom,and keep posting for support.. This is your first time so every time you post you will learn about what you are going through.. Knowledge is the key...
I've never heard of any vicodin containing 35mg of hydrocodone. The highest i've ever witnessed was in germany at 15mg. something you cannot get in the states. Norco or lortab is the highest amount of hydrocodone you can get out of a "vicodin" at 10mg of hydrocodone here in the u.s.
I could be wrong but i just wanted to share the facts.
Thanks for clearing that up I thought I was confused..
The other post that was started about this said 3 1/2 10's, which I would guess be 35 mg/day norco, then the same post said 35 mg 3X/day, which would total 105 mg/day. Still not terribly outrageous, but the difference in the two amounts would make a difference. I'm still confused...=/
yeah thats not much, i was taking 400mgs a day of oxycodone...and have tried quiting alonnnng time ago from amounts like that and i was ok not too bad...
so you should be alright, stay strong.....
Not in one pill....I am taking between 30 to 35 mg 3 x a day. That is either 3 1/2 10's or 6 - 7 5's, whichever I can get my hands on. Sorry for the confusion.
Be very glad you were taking a small dose. Get off now before it gets crazy....because IT WILL before you know it.
yes, you will have minimal withdrawals, if any. Becareful and dont let your mind trick into thinking they're worse than they are.
I was taking the same dosage that you are. I did have withdrawls not as bad as some people have, and TrayCee is right be careful with the mind tricking you. I think that I read so much about withdrawl before I stoppped using and I was expecting the worse. Good Luck!